Concentration on Poisson spaces via modified Phi-Sobolev inequalities

Gusakova A, Sambale H, Thaele C (2021)
Stochastic Processes and their Applications 140: 216-235.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Gusakova, Anna; Sambale, HolgerUniBi; Thaele, Christoph
Abstract / Bemerkung
Concentration properties of functionals of general Poisson processes are studied. Using a modified Phi-Sobolev inequality a recursion scheme for moments is established, which is of independent interest. This is applied to derive moment and concentration inequalities for functionals on abstract Poisson spaces. Applications of the general results in stochastic geometry, namely Poisson cylinder models and Poisson random polytopes, are presented as well. (C) 2021 Elsevier B.V. All rights reserved.
Stichworte
Concentration inequalities; L-p-estimates; Modified Phi-Sobolev; inequalities; Poisson processes; Stochastic geometry
Erscheinungsjahr
2021
Zeitschriftentitel
Stochastic Processes and their Applications
Band
140
Seite(n)
216-235
ISSN
0304-4149
eISSN
1879-209X
Page URI
https://pub.uni-bielefeld.de/record/2957349

Zitieren

Gusakova A, Sambale H, Thaele C. Concentration on Poisson spaces via modified Phi-Sobolev inequalities. Stochastic Processes and their Applications. 2021;140:216-235.
Gusakova, A., Sambale, H., & Thaele, C. (2021). Concentration on Poisson spaces via modified Phi-Sobolev inequalities. Stochastic Processes and their Applications, 140, 216-235. https://doi.org/10.1016/j.spa.2021.06.009
Gusakova, A., Sambale, H., and Thaele, C. (2021). Concentration on Poisson spaces via modified Phi-Sobolev inequalities. Stochastic Processes and their Applications 140, 216-235.
Gusakova, A., Sambale, H., & Thaele, C., 2021. Concentration on Poisson spaces via modified Phi-Sobolev inequalities. Stochastic Processes and their Applications, 140, p 216-235.
A. Gusakova, H. Sambale, and C. Thaele, “Concentration on Poisson spaces via modified Phi-Sobolev inequalities”, Stochastic Processes and their Applications, vol. 140, 2021, pp. 216-235.
Gusakova, A., Sambale, H., Thaele, C.: Concentration on Poisson spaces via modified Phi-Sobolev inequalities. Stochastic Processes and their Applications. 140, 216-235 (2021).
Gusakova, Anna, Sambale, Holger, and Thaele, Christoph. “Concentration on Poisson spaces via modified Phi-Sobolev inequalities”. Stochastic Processes and their Applications 140 (2021): 216-235.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar